Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is sleepiness normal for a side effect of Phenegran?

I have been taking it since Thursday night and it made me pass out at first. Now, I am pretty used to it. Only baby isn't. I am 22 and a half weeks, and I haven't been feeling her move hardly at all since I started taking it. I haven't had any bleeding or cramping... I even talked to an on call doc about it and she said she doesn't suspect anything is wrong... But I wanted to know if anyone else has had this problem?

Answer Question
 
AmandaAwesome

Asked by AmandaAwesome at 11:17 PM on Jan. 10, 2010 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • yep! should be a nifty warning of "may cause drowsiness" "don't drive or operate machinery" right on the bottle
    knocks me right out!

    Anonymous

    Answer by Anonymous at 11:20 PM on Jan. 10, 2010

  • Yes,if it makes you sleepy it may make the baby sleepy.I took it and my baby has no problems.
    Anonymous

    Answer by Anonymous at 11:27 PM on Jan. 10, 2010

  • Phenergan or Tigan either one can make you very drowsy.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 11:36 PM on Jan. 10, 2010

  • Yes, it always knocks me right out.
    CoCoMom89

    Answer by CoCoMom89 at 7:47 AM on Jan. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.